I have a SCRAM bracelet on my ankle which takes readings thru your sweat as to whether or not you have consumed alcohol ... I had a positive reading after taking the Afrin and I KNOW I did not consume any alcohol. I really need to find an answer to this.
28 Apr 2011
cpeterson, please be careful using Afrin. It can cause rebound effects if used for more than three days. I know it clears you out it's like "I can breathe again"!, but it will cause you to re-stuff up if used to often. I had this happen using it for my allergies. I was told by a very old & wise now retired physican, to just take a Qtip and put a very small amount of vasoline on it, place as high in nostril as can be tolerated, Turn it & remove, the Qtip Do the same for each side. Do not use the same Qtip as if there is an infection in one side of your sinus you can spread it to the other side. I have used this method after getting hooked so to speak on Afrin Nasal Spray. Used it for 3 months straight, & couldn't breathe out of my nose & head felt like it was going to explode! This doctor told me of the reboound , & even said "bet it's less than the 12 hours now that you are stuffed up". And he was right.! Hope this info is helpful to you, & good luck...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... about a year i have noticed that either the contaires are half empty or the spray pump does not work and the bottle is full, i shop at the ...
1 answer • 22 Apr 2011
Would Omnaris or similar steroid meds be effective/appropriate in treating nasal congestion as side?
... effect of ED medication (e.g. Viagra, Cialis)? Oral decongestant seem to counteract the ED meds. I need to get off of Afrin, but may nasal ...
1 answer • 5 May 2011
I recently took a drug screen for a job and my testing came up inconclusive so they sent it in to the lab and it came back positive for ...
1 answer • 9 Sep 2011
itchy watery eyes, could be cause by allergies
2 answers • 24 May 2013
I've tried countless of nasal decongestants on my doctors order yet nothing has worked... might i say that i've had this chronic nasal ...
3 answers • 28 Feb 2015